# SDR MASA20210105001

- Difficulty date: November 26, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES IN STA FS 1010 TO FS 1045 BETWEEN STGR 22RT TO 27 AT FUSELAGE SKIN.  CORRECTIVE ACTION: GOUGES IN STA FS 1010 TO FS 1045 BETWEEN STGR 22RT TO 27RT WERE REPAIRED, PER EA 48-2020-215 REV IR.
